Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Diagnosed with DM2, diabetes after severe itching around anus, have low FBS after taking metformin. Should I alter the dose?

Namasthe Doctors....! I am 41 Male ...was diagnosed of DM II last fortnight....after i suffered rashes around my genitals for over a week..I was also suffering itching around anus for more than a year..My fps was 221 and ppbs 360 when i was diagnosed of Diabetes . Later after taking metformin for a week it was 121 and 147 respectively..Is this normal now? Should i alter the dose? Is there a possibility where i can stop taking the tablets gradually?
Asked On : Sat, 21 Jul 2012
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
hi... it is because of the metformin your diabetes is in control... but other important things you have to do is diet and excercise which is very effective... you have to walk fast or swim about 30 min daily... you have to avoid or decrease refined foods like sugar, sweets, refined flour foods, etc.. it is seen that some people can control there blood sugar by diet and excercises alone.. you can totally stop drugs once you find that your blood sugar levels are controlled but under the supervision of a doctor.. again you have to monitor your blood sugar in between...
Answered: Sat, 21 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor